# SDR SWAA2017120418157

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 201,580 hours, 8,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210579001
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT SWITCH PANEL COVER BROKEN.  R&R COVER PER MM.
